Gan to kagaku ryoho. Cancer & chemotherapy · 2024
[A Case of Colonic Diverticulosis with Retroperitoneal Abscess Caused by Bevacizumab for Chemotherapy of Colon Cancer].
СтатьяКлинический случайАннотация на английскомНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tsukada Manabu, Kawamata Takahiro, Yamauchi Naoto, Sato Noriyoshi, Osuka Fumihiko, Endo Goichi
Аннотация
We report a case of retroperitoneal abscess due to penetration of colonic diverticulosis during chemotherapy for sigmoid colon cancer. The patient was a 56-year-old man who was outpatient for chronic rheumatoid arthritis and was diagnosed sigmoid colon cancer with multiple simultaneous liver and lung metastases. The antitumor drugs were effective and the primary tumor was resected, and chemotherapy was continued due to progression of liver metastasis. After the molecular targeted drug was changed to bevacizumab, the patient was hospitalized with a diagnosis of colonic diverticulitis and was discharged with conservative therapy. Two months after discharge, the patient was hospitalized due to fever and gait disorder. Abdominal CT scan revealed abscess(12×7 cm)around the right kidney extended to abscess(15×4 cm)along the right iliopsoas muscle to the right hip joint. The retroperitoneal cavity was drained through right lumbar region and right inguinal area, and the retroperitoneal abscess disappeared. The patient improved gait disorder and was discharged from the hospital. The retroperitoneal abscess caused after the administration of bevacizumab, was fortunately possible to eliminate the retroperitoneal abscess by performing incision and drainage from extraperitoneal cavity.